Differential and Integral Equations

Continuous dependence on parameters and boundary data for nonlinear P.D.E. coercive case

Stanislaw Walczak

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we consider some systems of partial differential equations with parameters and boundary data of Dirichlet type. Some sufficient conditions under which solutions of these systems continuously depend on parameters and boundary data are given. The proofs of the main results of this work are based on some variational methods.

Article information

Source
Differential Integral Equations, Volume 11, Number 1 (1998), 35-46.

Dates
First available in Project Euclid: 1 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367414132

Mathematical Reviews number (MathSciNet)
MR1607976

Zentralblatt MATH identifier
1042.35004

Subjects
Primary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx]
Secondary: 35J60: Nonlinear elliptic equations

Citation

Walczak, Stanislaw. Continuous dependence on parameters and boundary data for nonlinear P.D.E. coercive case. Differential Integral Equations 11 (1998), no. 1, 35--46. https://projecteuclid.org/euclid.die/1367414132


Export citation